# SDR 2006FA0000580

- Difficulty date: May 8, 2006
- Submitted: June 13, 2006
- Operation: General aviation
- Aircraft: N106GA
- Make and model: Beech 58
- Aircraft serial: TH437
- Engine: Cont IO550*
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

50 MILES OUT OF HOME BASE, PILOT HEARD A (POP) CAME FROM LEFT ENGINE,  THEN NOTICED OIL PRESSURE START THE FALL.  FEATHERED PROP AND SECURED ENGINE.  MADE A UNEVENTFUL LANDING.  INSP FOUND NR 4 CYLINDER ON L/E DDEPARTED FROM ENGINE AND NR 4 ROD BROKEN.  SUSPECT EITHER ROD BOLTS FAILED OR IMPROPERLY TORQUED, OR CYLINDER  IMPROPERLY TORQUED.  ENGINE COMPLETE LOSS.  (K)
